# SDR UALA2012021300843

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,357 hours, 10,785 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG 'PAS OXYGEN ON' DISPLAYED.  MEANING OF MESSAGE: OXYGEN PASSENGER SERVICE UNIT LATCH ENERGIZED.  CREW COMMENTS: O2 MASKS DEPLOYED ON TAKEOFF AT SEAT 23E.  SECURED O2 MASK PER MM.  THERMAL STRIP NOT ACTIVATED.
